# SDR QXEA200500411

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND WING, LEFTHAND FUEL PANEL 523AT, PANEL REBATE WS 157.825 TO WS 190.00, FRETTING CORROSION ON TOP OF REBATE AROUND PANEL ANCHOR NUT ATTACH HOLES.  REPAIRED IAW Q00 SRM 57-10-30-320-002, 51-21-10-380-001, 51-25-40-370-001, RD 8/4-57-424, ISSUE 1 AND HORIZON AIR EA 6-57-298.
